Generalized Pexider Equation on an Open DomainReportar como inadecuado




Generalized Pexider Equation on an Open Domain - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Results in Mathematics

, Volume 71, Issue 3–4, pp 1359–1372

First Online: 05 July 2016Received: 22 March 2016Accepted: 23 June 2016DOI: 10.1007-s00025-016-0573-4

Cite this article as: Chudziak, M. & Sobek, B. Results Math 2017 71: 1359. doi:10.1007-s00025-016-0573-4

Abstract

Inspired by the papers by Abbas, Aczél and by Chudziak and Tabor, we consider the problem of existence and uniqueness of extensions for the generalized Pexider equation$$kx+y=lx+mxny \;\;\; { m for} \;\;\; x,y\in D,$$where D is a nonempty open subset of a normed space. We show that the connectedness of D, assumed in the mentioned above papers, can be weakened.Mathematics Subject Classification39B52 39B82 KeywordsGeneralized Pexider equation Restricted domain Extension Additive function Exponential function Download to read the full article text



Autor: Małgorzata Chudziak - Barbara Sobek

Fuente: https://link.springer.com/







Documentos relacionados